# SDR USAA2009051391165

- Difficulty date: May 12, 2009
- Submitted: May 14, 2009
- Operation: Air carrier
- Aircraft: N712US
- Make and model: Airbus A319-112
- Aircraft serial: 1038
- Aircraft time: 29,708 hours, 16,033 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Lens
- Part number: F100066000
- Condition: Missing
- Location: Cabin
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FLT 1624 - CLT-ORD - EMERGENCY LIGHT - EMERGENCY EXIT LIGHT LENS COVER MISSING AT R2 DOOR.  INSTALLED LENS COVER AT R2 DOOR EXIT LIGHT.
